# SDR REXA2021120701063

- Difficulty date: October 25, 2021
- Submitted: December 7, 2021
- Operation: Air carrier
- Aircraft: N906XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15138
- Aircraft time: 32,384 hours, 22,445 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: SH670319941
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON INTERCOSTAL AT F.S.333 TO F.S.364 AT STGR 20R.	C/A: REMOVED AND REPLACED INTERCOSTAL IAW CRJ 900 SRM 51-40-11-001-001-A01 & 51-42-06-001-001-A01.
